# SDR 95ZZZX6121

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GL
- Make and model: Beech 1900C
- Aircraft serial: UC125
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION REQUIRED BY AD 95-02-18, MAINTENANCE FOUND THE LT TRUSS CRACKED ALONG THE TOP COWLING ATTACH BRACKETS BOTH INBOARD AND OUTBOARD.  THE TRUSS WAS REPLACED.
